# SDR SWAA2022052597681

- Difficulty date: April 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A5410U139
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS277 TO BS294.5 AT BL0 FWD GALLEY AND LAV 2022-207232 / [01] REPLACED NEW WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS277 TO BS294.5 AT BL0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 20 REV - AND SRM 51-10-02 PARAGRAPH 9;[02] CORRECTIVE STEP 1 REPLACED NEW WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS277 TO BS294.5 AT BL0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 20 REV - AND SRM 51-10-02 PARAGRAPH 9. SEE INDIVIDUAL SIGNSOFF BELOW.;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
